# SDR C2XA01TY210

- Difficulty date: December 28, 2001
- Submitted: December 29, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 14522461003
- Part serial: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND ON DOUBLER AT FRM. 20 ON THE RIGHT SIDE.MAINTENANCE REMOVED THE CORROSION IAW 135/145 CPM 51-14-02 APPLIED ALLODINE ,PRIME AND PAINTED IAW EMB. 135/145 CPM 51-21-04,05,06. THE WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF 1-C INSPECTION.
